MathSciNet Relay Station
MathSciNet bibliographic data
MR2595694 (2011j:05140) 05C25 (05C63)
Gray, R.; Macpherson, D. Countable connected-homogeneous graphs. J. Combin. Theory Ser. B 100 (2010), no. 2, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement